# SDR DALA2022062104338

- Difficulty date: June 16, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 83,165 hours, 26,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 EMERG. LIGHT LENS MISSING IN CENTER AISLE ABOVE SEAT 25C. CORRECTIVE ACTION:INSTALLED LENS COVER ABOVE 25C CHKS GOOD. (8438313)
